# SDR DALA2025061504507

- Difficulty date: June 13, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 57,310 hours, 40,450 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 9516 - DIV - DIVERSION TO ORD DUE TO LEFT ENGINE COMPRESSOR STALL ON CLIMB. CORRECTIVE ACTION: PERFORMED BORESCOPE INSPECTION AND FOUND SEVERAL HPC BLADES DAMAGED. REPLACED NBR 1 ENGINE. (LP 7264142)
